# SDR N6WA2024120202

- Difficulty date: December 1, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N519GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10026
- Aircraft time: 46,150 hours, 36,430 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: MM67043255001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DRAIN MAST CHANNEL IS CORRODED. REPLACED AFT DRAIN MAST CHANNEL IAW CRJ SRM 51-42-06.
